# SDR RAIA201903060013

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524019004
- Condition: Cracked
- Location: Fuselage
- Part time: 41,291 hours, 25,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 16 SHEAR CLIP IS CRACKED AT STR 15R. REMOVED FR 16 STR 15R SHEAR CLIP. REMOVED AND REPLACED FR 16 STR 15R SHEAR CLIP.
